Toroid current structures in ferromagnets without inversion center
Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 852-856
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_4_a20,
author = {S. S. Krotov and V. V. Tugushev},
title = {Toroid current structures in ferromagnets without inversion center},
journal = {Doklady Akademii Nauk},
pages = {852--856},
year = {1987},
volume = {295},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a20/}
}
S. S. Krotov; V. V. Tugushev. Toroid current structures in ferromagnets without inversion center. Doklady Akademii Nauk, Tome 295 (1987) no. 4, pp. 852-856. http://geodesic.mathdoc.fr/item/DAN_1987_295_4_a20/